一类时滞脉冲微分方程的概周期解  被引量:1

On the Existence of Almost Periodic Solutions for a Kind of Delay Differential Equations with Impulses

在线阅读下载全文

作  者:林远华[1] 冯春华[2] 

机构地区:[1]河池学院,广西宜州546300 [2]广西师范大学,广西桂林541004

出  处:《广西科学》2010年第1期22-26,31,共6页Guangxi Sciences

基  金:国家自然科学基金项目(10961005);广西教育厅科研项目(200911LX399)资助

摘  要:利用锥上不动点定理,研究一类非自治时滞脉冲微分方程的概周期解,给出该系统存在概周期解的一组充分条件.With respect to the almost periodic solutions to a kind of delay differential equations with impulses,a study is made on their existence.Sufficient conditions are given to the almost periodic solutions of these equations for ensuring their existence by means of fixed point theorem.

关 键 词:时滞脉冲微分方程 锥上不动点定理 概周期解 存在性 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象